# SDR 95ZZZX3137

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N734RA
- Make and model: Cessna 172N
- Aircraft serial: 17269044
- Engine: Lyc O360A4A
- System (JASC): 7414 · Magneto/Distributor
- Part: Contact
- Part number: M3637
- Condition: Points Closed
- Location: Magneto
- Part time: 68 hours
- Component: Slick, 4250R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A MISS ON ONE MAG CAUSED REMOVAL AND EXAMINATION OF THE MAG.  THE POINT GAP WAS CLOSED DOWN AND THE POINTS WERE OF A TYPE NOT SEEN IN THIS SERIES MAG BEFORE.  SINCE THEY HAD BEEN INSTALLED A SHORT TIME BEFORE, A CALL TO THE INSTALLING AGENCY WAS MADE.  ACCORDING TO THEIR SLICK MANUAL, M3637 WAS CORRECT (1993).  ACCORDING TO THE '94 (AND '89) MANUAL, M3081 WOULD BE CORRECT. A CALL TO SLICK VERIFIED THE MISTAKE IN THE 1993 MANUAL.
